RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 7, Pages 1045–1056 (Mi zvmmf1312)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics of solutions to the optimal control problem for time-indepentent Navier–Stokes equations

A. A. Illarionov

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Full text: PDF file (1911 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:7, 993–1004

Bibliographic databases:

Document Type: Article
UDC: 519.626.2
MSC: Primary 35Q30; Secondary 49J20, 35B37, 49S05, 76D55, 93C20
Received: 20.04.2000
Revised: 23.08.2000

Citation: A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-indepentent Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:7 (2001), 1045–1056; Comput. Math. Math. Phys., 41:7 (2001), 993–1004

Citation in format AMSBIB
\Bibitem{Ill01}
\by A.~A.~Illarionov
\paper Asymptotics of solutions to the optimal control problem for time-indepentent Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 7
\pages 1045--1056
\mathnet{http://mi.mathnet.ru/zvmmf1312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851880}
\zmath{https://zbmath.org/?q=an:1029.35196}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 7
\pages 993--1004


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1312
  • http://mi.mathnet.ru/eng/zvmmf/v41/i7/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Brizitskii, A. S. Savenkova, “Asymptotic behavior of solutions to multiplicative control problems for elliptic equations”, Comput. Math. Math. Phys., 48:9 (2008), 1570–1580  mathnet  crossref  mathscinet  isi
    2. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
    3. A. A. Illarionov, “Razreshimost ekstremalnykh zadach dlya uravneniya Puassona i sistemy Stoksa”, Dalnevost. matem. zhurn., 8:2 (2008), 164–170  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:45
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019